Hi,my name is midhuna. I am getting pimples from my 8th standard. I went to dermatologist also and used medicines but as long as i am using tablets i am not getting pimples but when i stop using i am again affecting with those.I am using tablets from 4 yrs onwards but no use now. They are not reducing.Is there any harm to use those tablets(SOTRET) and what i have to do to get free from this???Dark scares are forming on my face along with pores??? :(
Like the answers? Chat privately with the doctor of your choice
Hi. Greetings. Acne is a chronic problem. You may need a few medications for many months - as maintenance and lifestyle changes for long term improvement.
The following would help you :
1. Daily use of gel based sunscreen in day time of SPF 30 applied half hour before sun exposure to prevent darkening of spots.
2. Daily bed time use of retinoid cream will reduce acne and oiliness
3. Antibiotic agents short course- prescribed by dermatologist for controlling out bursts .salicylic acid based or benzoyl peroxide based face wash for oily skin.
4. Evaluation by dermatologist for any other trigger or need for continuation of oral retinoids - that is your Sotret tablets - this will indeed help but should be taken only if necessary and under strict blood test monitoring. Also salicylic acid Peel is a good option
5. Procedures like microneedling rf, fractional lasers or just microneedling for scars are helpful and necessary. Chemical peels for acne and spots.
Using an anti fungal shampoo will be of great help in reducing dandruff and also pimples on forehead
6. Kindly read my blog on daily skin care on Practo health feed.
MOST important - Daily fitness work out and loads of fruits and veggies will help loads in improving your skin. PLEASE get evaluated if you have PCOS and if thats adding to your problem of acne.
You may Send further queries/ pics of lesions on private follow up chat.
Hope this helps.
Warm regards. Dr Govind S Mittal, Excel Care Hospital, Bangalore.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.